# SDR FDEA202208091934

- Difficulty date: August 9, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB182810
- Condition: Cracked
- Location: Rt Nr6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ NUMBER 6 SLAT INNER RIB AT STATION XOS 868.476 FOUND CRACK AFTER SKIN   REMOVAL. RIGHT WING NUMBER 6 SLAT INNER RIB AT STATION XOS 868.476 REMOVED AND REPLACED AS   PER SRM 51-31-01-OG. RIB FABRICATED AS PER DOUGLAS DRAWING ARB 1828 REVISION B.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
